Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 76, NWS Memphis, TN

June 28, 2014Tallahatchie County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 28, 2014, 9:24 PM CDT for Tallahatchie County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2014, 9:24 PM CDT (02:24 UTC)
Expired
Jun 29, 2014, 12:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 171 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WGUS54 KMEG 290224
FFWMEG
MSC135-290530-
/O.NEW.KMEG.FF.W.0076.140629T0224Z-140629T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
924 PM CDT SAT JUN 28 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1230 AM CDT

* AT 924 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHARLESTON...ENID...PAYNES...SUMNER...TUTWILER AND WEBB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
      3378 9018 3380 9019 3381 9045 3407 9045
      3407 9014 3416 9012 3416 8993 3382 8993
      3380 9013 3372 9014 3373 9024 3369 9028

$$
1 follow-up statement
968 
WGUS74 KMEG 290348
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 PM CDT SAT JUN 28 2014

MSC135-290359-
/O.CAN.KMEG.FF.W.0076.000000T0000Z-140629T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TALLAHATCHIE MS-
1048 PM CDT SAT JUN 28 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TALLAHATCHIE
COUNTY...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
      3378 9018 3380 9019 3381 9045 3407 9045
      3407 9014 3416 9012 3416 8993 3382 8993
      3380 9013 3372 9014 3373 9024 3369 9028

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 9:01 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 28, 9:01 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT SAT JUN 28 2014

.UPDATE...

THERE HAS BEEN AN OVERALL SLIGHT DECREASE IN INTENSITY OF
THUNDERSTORMS RECENTLY WITH LOSS OF DAYTIME HEATING AND MOST
LOCATIONS BECOMING RAIN COOLED. NEVERTHELESS...SATELLITE CONTINUES
TO INDICATE PULSING OF SOME COOLING TOPS. A BROAD AND LARGE  UPPER
LEVEL TROUGH WILL CONTINUE TO PUSH INTO THE MIDSOUTH FROM THE WEST
OVERNIGHT WITH EMBEDDED MINOR SHORT WAVES. THIS WILL RESULT IN A
CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
SPREADING EASTWARD ACROSS THE MIDSOUTH. THE 00Z LITTLE SOUNDING
INDICATED A PRECIPITABLE WATER OF SLIGHTLY OVER 2 INCHES...THUS
LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. WILL CONTINUE TO MENTION
THIS THREAT IN THE HAZARDOUS WEATHER OUTLOOK OVERNIGHT ALONG WITH
THE POSSIBILITY OF STRONG GUSTY WINDS AND SMALL HAIL. RAIN HAS
COOLED TEMPERATURES A LITTLE BELOW FORECAST MINIMUMS IN SOME
LOCATIONS...BUT THESE READINGS SHOULD DROP ONLY SLIGHTLY OR HOLD
STEADY THE REMAINDER OF TONIGHT. UPDATED ZONES AND GRIDS HAVE
ALREADY BEEN SENT.

JCL

&&

.DISCUSSION...  /ISSUED 317 PM CDT SAT JUN 28 2014/

WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES CONTINUE TO
INDICATE AN UPPER LEVEL LONGWAVE TROUGH AXIS OVER THE LOWER
MISSISSIPPI VALLEY. ANOTHER SHORTWAVE TROUGH COMBINED WITH DAYTIME
HEATING/CONVECTIVE TEMPERATURES BEING REACHED HAS RESULTED IN THE
DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE
LOWER MISSISSIPPI VALLEY THIS AFTERNOON. AS OF 2 PM
CDT...TEMPERATURES ARE IN THE 80S ACROSS MOST LOCATIONS.
CONVECTIVE CHANCES FOR THE REMAINDER OF THIS WEEKEND INTO NEXT
WEEK IS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOON/S
FORECAST ISSUANCE.

A SHORTWAVE TROUGH EMBEDDED WITHIN THE LONGWAVE TROUGH AXIS WILL
MOVE INTO THE MID SOUTH TONIGHT. AN 850 MB LOW LEVEL JET CURRENTLY
LOCATED ACROSS PORTIONS OF THE SOUTHERN PLAINS AND WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY WILL GRADUALLY SHIFT EAST
TONIGHT INTO ARKANSAS. THIS LOW LEVEL JET COMBINED WITH THE UPPER
LEVEL TROUGH AXIS BEGINNING TO SHIFT EAST SHOULD ASSIST IN
ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION
TONIGHT. THUS...HAVE GONE WITH CHANCE POPS TONIGHT WITH THE BEST
RAIN CHANCES OCCURRING ACROSS PORTIONS OF NORTHEAST ARKANSAS. KEPT
CHANCE POPS GOING ACROSS THE MID SOUTH FOR MONDAY AS THE UPPER
LEVEL TROUGH AXIS WILL BE MOVING ACROSS THE AREA.

SHORT TERM MODELS INDICATE AN UPPER LEVEL RIDGE LOCATED OVER THE
SOUTHWEST UNITED STATES AND PORTIONS OF THE SOUTHERN PLAINS WILL
SHIFT EAST INTO THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT INTO
MONDAY. THIS IS ANTICIPATED TO BRING MAINLY RAIN FREE WEATHER TO
THE MID SOUTH FOR MONDAY. HIGH TEMPERATURES ON SUNDAY WILL BE IN
THE MIDDLE 80S TO APPROACHING 90 DEGREES. THE BUILDING RIDGE FOR
EARLY NEXT WEEK WILL RESULT IN HIGHS IN THE LOWER TO PERHAPS
MIDDLE 90S THROUGH AT LEAST NEXT TUESDAY.

GFS/ECMWF LONG TERM MODELS INDICATE THE UPPER LEVEL RIDGE AXIS
WILL BEGIN TO RETROGRADE LATE TUESDAY AS A BACK DOOR COLD FRONT
DROPS SOUTH INTO THE LOWER MISSISSIPPI VALLEY. TODAY/S 12Z MODEL
RUN IS SOMEWHAT LESS AGGRESSIVE WITH CLEARING OUT PRECIPITATION
CHANCES AND SUBSEQUENTLY HELD ON TO SHOWER/THUNDERSTORM CHANCES
THROUGH THURSDAY. SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED FOR
THE REMAINDER OF THE WEEK.

CJC

&&

.AVIATION...

00Z TAFS

PRIMARY SHORT TERM CONCERN REMAINS TSRA CHANCES. RADAR SHOWED
ANOTHER TSRA CLUSTER TOWARD KUTA...LIFTING NORTHEAST. TS POTENTIAL
AND INTENSITY SHOULD VERY SLOWLY WANE AND SHIFT EAST OF KMEM
BETWEEN 03Z AND 08Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 28, 9:03 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CDT SAT JUN 28 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291100-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
903 PM CDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT.
STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL MAY
OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY. STRONG GUSTY
WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL

In the hours before

Special weather statement, Jun 28, 6:41 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT SAT JUN 28 2014

MSZ001-TNZ088-290015-
DE SOTO MS-SHELBY TN-
641 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...

  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTH CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 45 MPH
WAS LOCATED 5 MILES SOUTH OF HERNANDO AT 641 PM CDT...MOVING NORTH
AT 35 MPH.

PEOPLE IN DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
HERNANDO...HORN LAKE...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN
LAKE...LAKE MCKELLAR AND ROBCO LAKE.

&&

LAT...LON 3510 9006 3504 8971 3477 8986 3477 8991
      3474 8995 3478 9020
TIME...MOT...LOC 2341Z 200DEG 32KT 3480 9000
Special weather statement, Jun 28, 7:03 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SAT JUN 28 2014

MSZ001-002-008-290030-
TATE MS-MARSHALL MS-DE SOTO MS-
703 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...

  EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS GUSTS OF 40
TO 50 MPH WAS LOCATED OVER BARR AT 703 PM CDT...MOVING NORTHEAST AT
40 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...MARSHALL AND TATE COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3455 8969 3455 8978 3461 8991 3495 8976
      3487 8938
TIME...MOT...LOC 0003Z 210DEG 36KT 3466 8975
Special weather statement, Jun 28, 7:18 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
718 PM CDT SAT JUN 28 2014

MSZ001-002-TNZ088-089-290045-
MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN-
718 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES
SOUTHWEST OF COLLIERVILLE AT 719 PM CDT...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR COLLIERVILLE...CORDOVA...GERMANTOWN AND OLIVE
BRANCH...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3535 8972 3529 8940 3488 8969 3496 8989
TIME...MOT...LOC 0019Z 204DEG 35KT 3505 8971
Special weather statement, Jun 28, 7:49 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT SAT JUN 28 2014

MSZ002-TNZ089-090-290115-
MARSHALL MS-FAYETTE TN-HARDEMAN TN-
749 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...

  NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 4 MILES
NORTH OF SLAYDEN AT 749 PM CDT...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...HARDEMAN AND MARSHALL COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3499 8933 3499 8935 3497 8935 3491 8942
      3503 8960 3531 8940 3519 8912
TIME...MOT...LOC 0049Z 220DEG 29KT 3503 8940
Special weather statement, Jun 28, 8:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SAT JUN 28 2014

ARZ027-035-036-290215-
CRITTENDEN AR-CROSS AR-POINSETT AR-
838 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...

  NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 9 MILES WEST OF HARRISBURG TO 10 MILES SOUTHWEST OF PARKIN AT
838 PM CDT...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR EARLE...HARRISBURG AND PARKIN...SHOULD MONITOR THIS
LINE OF STORMS CLOSELY.

&&

LAT...LON 3571 9072 3526 9031 3514 9066 3554 9095
TIME...MOT...LOC 0138Z 237DEG 26KT 3556 9084 3517 9062
Special weather statement, Jun 28, 8:47 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT SAT JUN 28 2014

MSZ011-012-020-290230-
TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
847 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

  SOUTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED FROM LAMBERT TO 11 MILES SOUTHWEST OF WEBB AT 847
PM CDT...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN PANOLA...QUITMAN AND TALLAHATCHIE COUNTIES...INCLUDING
LOCATIONS NEAR CHARLESTON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
      3378 9018 3380 9019 3381 9046 3396 9046
      3424 9035 3441 8996 3380 9006 3380 9013
      3372 9014 3373 9024 3369 9028
TIME...MOT...LOC 0147Z 237DEG 25KT 3423 9023 3383 9043

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:03 PM CDTSpecial Weather StatementMEGMarshall27 min
Jun 28, 7:08 PM CDTFlash Flood WarningMEGPanola, Quitman, Tate3 hr
Jun 28, 8:47 PM CDTSpecial Weather StatementMEGQuitman, Tallahatchie43 min
Jun 29, 12:55 AM CDTSpecial Weather StatementMEGTunica50 min
Jun 29, 2:32 AM CDTFlash Flood WatchMEGAlcorn, Benton, Coahoma, DeSoto, Marshall, Prentiss and 4 more16 hr
Jun 29, 4:26 AM CDTFlash Flood Warning EmergencyMEGDeSoto, Tunica9 hr
Jun 29, 5:25 AM CDTFlash Flood WarningMEGMarshall8 hr
Jun 29, 1:00 PM CDTAreal Flood WarningMEGDeSoto, Marshall, Tunica6 hr

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.